Spacelike Spherically Symmetric CMC Foliation in the Extended Schwarzschild Spacetime

Kuo Wei Lee, Yng Ing Lee

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We first summarize the characterization of smooth spacelike spherically symmetric constant mean curvature (SS-CMC) hypersurfaces in the Schwarzschild spacetime and Kruskal extension. Then use the characterization to prove special SS-CMC foliation property, and verify part of the conjecture by Malec and Ó Murchadha (Phys Rev D (3) 68:124019, 2003).

Original languageEnglish
Pages (from-to)1477-1503
Number of pages27
JournalAnnales Henri Poincare
Volume17
Issue number6
DOIs
Publication statusPublished - 2016 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics

Cite this